| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer¿s device and was unable to duplicate the reported issue.Physio replaced the main keypad assembly as a precaution.Thereafter proper device operation was observed through functional and performance testing and the device was returned to the customer for use.
Event or Problem Description
The customer contacted physio-control to report that the buttons on the main keypad of their device was not functioning.In this state, defibrillation therapy may be delayed or prevented from being delivered to the patient if needed.There was no patient use reported for this event.